# SDR IPXA10M62966

- Difficulty date: September 19, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 58,507 hours, 10,847 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB29326
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING FIXED L/E COMPT OTBD OF SLAT TRACK NR 12 FOUND STIFFENER CRACKED AS MARKED.  REMOVED DAMAGE AND REWORKED RT WING FIXED L/E STRINGER INBD OF XOS 789.6. FABRICATED REPAIR STRAP AND FILLER AND INSTALLED REF EA 011-572 0-01-A2697 REV I/R AND EO MD11-5720-40015-A.
